Volume inequalities for isotropic measures

Research output: Contribution to journalArticle

Abstract

A direct approach to Ball's simplex inequality is presented. This approach, which does not use the Brascamp-Lieb inequality, also gives Barthe's characterization of the simplex for Ball's inequality and extends it from discrete to arbitrary measures. It also yields the dual inequality, along with equality conditions, and it does both for arbitrary measures.

Original languageEnglish (US)
Pages (from-to)1711-1723
Number of pages13
JournalAmerican Journal of Mathematics
Volume129
Issue number6
DOIs
StatePublished - Dec 2007

Fingerprint

Ball
Arbitrary
Equality

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Volume inequalities for isotropic measures. / Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong.

In: American Journal of Mathematics, Vol. 129, No. 6, 12.2007, p. 1711-1723.

Research output: Contribution to journalArticle

@article{13ba087bd79246ab9c8140e7158679bf,
title = "Volume inequalities for isotropic measures",
abstract = "A direct approach to Ball's simplex inequality is presented. This approach, which does not use the Brascamp-Lieb inequality, also gives Barthe's characterization of the simplex for Ball's inequality and extends it from discrete to arbitrary measures. It also yields the dual inequality, along with equality conditions, and it does both for arbitrary measures.",
author = "Erwin Lutwak and Deane Yang and Gaoyong Zhang",
year = "2007",
month = "12",
doi = "10.1353/ajm.2007.0038",
language = "English (US)",
volume = "129",
pages = "1711--1723",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "6",

}

TY - JOUR

T1 - Volume inequalities for isotropic measures

AU - Lutwak, Erwin

AU - Yang, Deane

AU - Zhang, Gaoyong

PY - 2007/12

Y1 - 2007/12

N2 - A direct approach to Ball's simplex inequality is presented. This approach, which does not use the Brascamp-Lieb inequality, also gives Barthe's characterization of the simplex for Ball's inequality and extends it from discrete to arbitrary measures. It also yields the dual inequality, along with equality conditions, and it does both for arbitrary measures.

AB - A direct approach to Ball's simplex inequality is presented. This approach, which does not use the Brascamp-Lieb inequality, also gives Barthe's characterization of the simplex for Ball's inequality and extends it from discrete to arbitrary measures. It also yields the dual inequality, along with equality conditions, and it does both for arbitrary measures.

UR - http://www.scopus.com/inward/record.url?scp=38049107960&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38049107960&partnerID=8YFLogxK

U2 - 10.1353/ajm.2007.0038

DO - 10.1353/ajm.2007.0038

M3 - Article

VL - 129

SP - 1711

EP - 1723

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 6

ER -